MathSciNet Relay Station
MathSciNet bibliographic data
MR259661 (41 #4296) 47.50
Neuberger, J. W. Analyticity and quasi-analyticity for one-parameter semigroups. Proc. Amer. Math. Soc. 25 1970 488–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement